# SDR 03099647

- Difficulty date: April 9, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N647BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7399
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 64643
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, THE EMERGENCY FLOOR TRACK LIGHTS FROM SEAT ROW 2 TO 5 WERE FOUND TO BE INOPERATIVE.  MAINTENANCE PERSONNEL REMOVED AND REPLACED A CABLE AND ONE LAMP STRIP FOR THE EMERGENCY FLOOR TRACK LIGHTING.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
